# SDR UPS00433256

- Difficulty date: June 13, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 2,800 hours, 15,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPPER DECK FRAME WEB IS CRACKED AT CUTOUT FOR STRINGER AT BS 500 STR 11 RT.  FRAME REPAIRED IAW WITH QUERY NOTE 34 /2000 AND SRM 51-10-06 NEW FRAME SEGMENT FABRICATED AND INSTALLED  NEW FRAME SEGMENT, APPROVED 8110  ISSUED.
